Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 35, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Jul 18, 2013, 10:29 PM EDT for Evans County, Georgia. It took effect at Jul 18, 2013, 10:35 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2013, 10:29 PM EDT (02:29 UTC)
- In effect from
- Jul 18, 2013, 10:35 PM EDT
- Expired
- Jul 19, 2013, 4:08 PM EDT
- In force
- 18 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- Minor
County Evans County, GA
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canoochee River near Claxton (CNOG1). The gauge peaked at 11.09 ft at Jul 19, 2013, 4:00 AM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
731 WGUS42 KCHS 190229 FLWCHS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1029 PM EDT THU JUL 18 2013 GAC109-192100- /O.NEW.KCHS.FL.W.0035.130719T0235Z-130719T2100Z/ /CNOG1.1.ER.130719T0235Z.130719T0600Z.130719T0900Z.NO/ 1029 PM EDT THU JUL 18 2013 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WARNING FOR THE CANOOCHEE RIVER NEAR CLAXTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THURSDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 11.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
4 follow-up statements
110 WGUS82 KCHS 190618 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 218 AM EDT FRI JUL 19 2013 GAC109-200618- /O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T0936Z/ /CNOG1.1.ER.130719T0230Z.130719T1200Z.130719T2136Z.NO/ 218 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON. * AT 1 AM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET LATER MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$ ST
851 WGUS82 KCHS 191030 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 630 AM EDT FRI JUL 19 2013 GAC109-201030- /O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T1200Z/ /CNOG1.1.ER.130719T0230Z.130719T1200Z.130720T0000Z.NO/ 630 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON. * AT 6 AM FRIDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
624 WGUS82 KCHS 191402 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1002 AM EDT FRI JUL 19 2013 SCC029-035-201402- /O.CON.KCHS.FL.W.0028.000000T0000Z-000000T0000Z/ /GIVS1.2.ER.130704T0600Z.130718T2200Z.000000T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE EDISTO RIVER NEAR GIVHANS FERRY. * AT 9 AM FRIDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL REMAIN STEADY AT NEAR 14.2 FEET THIS AFTERNOON THEN BEGIN A SLOW FALL. * AT 14.2 FEET...NUMEROUS HOMES ALONG HAPPINESS LANE ARE FLOODED. WATER COVERS MOST OF HIDEAWAY LANE. $$ SCC015-043-089-201402- /O.CON.KCHS.FL.W.0030.000000T0000Z-000000T0000Z/ /JAMS1.2.ER.130705T1240Z.130719T1800Z.000000T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE SANTEE RIVER NEAR JAMESTOWN. * AT 9 AM FRIDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 17.9 FEET BY THIS AFTERNOON THEN BEGIN A SLOW FALL. * AT 18.0 FEET...CROW HILL DRIVE AND SOME ADJACENT HOMES BEGIN TO FLOOD. WATER APPROACHES HOMES ALONG BELLEFLOWER WAY AND BELLADONNA COURT. $$ GAC033-107-165-201402- /O.EXT.KCHS.FL.W.0034.130720T0000Z-130721T1800Z/ /MDVG1.1.ER.130720T0000Z.130720T0000Z.130721T0600Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE OGEECHEE RIVER NEAR MIDVILLE. * FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM FRIDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THIS EVENING. * AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON ALSO BECOMES COVERED. $$ GAC029-051-103-201402- /O.CON.KCHS.FL.W.0023.000000T0000Z-000000T0000Z/ /EDEG1.2.ER.130614T0207Z.130717T0715Z.000000T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE OGEECHEE RIVER NEAR EDEN. * AT 9 AM FRIDAY THE STAGE WAS 13.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * AT 13.5 FEET...SEVERAL HOMES AND A PICNIC AREA ALONG YARBROUGH LANDING ROAD BEGIN TO FLOOD. $$ GAC251-SCC005-201402- /O.CON.KCHS.FL.W.0032.000000T0000Z-000000T0000Z/ /BFYG1.1.ER.130711T1400Z.130716T1645Z.000000T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER AT BURTONS FERRY. * AT 9 AM FRIDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL RISE TO NEAR 18.7 FEET BY EARLY SATURDAY MORNING THEN BEGIN A SLOW FALL. * AT 18.2 FEET...THE PICNIC AREA AT STONEY BLUFF LANDING BECOMES FLOODED. ACCESS TO THE HOUSE AT THE END OF STONEY BLUFF LANDING ROAD IS LIMITED. $$ GAC103-251-SCC049-053-201402- /O.CON.KCHS.FL.W.0029.000000T0000Z-000000T0000Z/ /CLYG1.2.ER.130705T1445Z.130718T2200Z.000000T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE SAVANNAH RIVER NEAR CLYO. * AT 9 AM FRIDAY THE STAGE WAS 18.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * AT 18.0 FEET...SEVERAL HOMES OFF ARROWHEAD COURT NEAR STOKES BLUFF LANDING ARE IMPACTED. $$ GAC267-279-201402- /O.EXT.KCHS.FL.W.0026.000000T0000Z-130724T1200Z/ /REDG1.2.ER.130703T0922Z.130709T1215Z.130724T0000Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE. * AT 9 AM FRIDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TUESDAY EVENING. * AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND SOME AGRICULTURAL LAND OCCURS. $$ GAC109-200600- /O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T0600Z/ /CNOG1.1.ER.130719T0230Z.130719T0930Z.130719T1800Z.NO/ 1002 AM EDT FRI JUL 19 2013 THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON. * AT 9 AM FRIDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE THIS AFTERNOON. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
311 WGUS82 KCHS 192008 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 408 PM EDT FRI JUL 19 2013 GAC109-192038- /O.CAN.KCHS.FL.W.0035.000000T0000Z-130720T0600Z/ /CNOG1.1.ER.130719T0230Z.130719T0930Z.130719T1430Z.NO/ 408 PM EDT FRI JUL 19 2013 THE FLOOD WARNING IS CANCELLED FOR THE CANOOCHEE RIVER NEAR CLAXTON. * AT 3 PM FRIDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 10 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY SATURDAY MORNING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jul 18, 6:33 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 18, 6:33 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 633 PM EDT THU JUL 18 2013 .SYNOPSIS... DEEP LAYER ATLANTIC HIGH PRESSURE ACROSS THE AREA WILL GRADUALLY SAG SOUTHWARD INTO EARLY NEXT WEEK AS A BROAD TROUGH OF LOW PRESSURE DEVELOPS ACROSS THE GREAT LAKES STATES AND NEW ENGLAND. A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTHWEST EARLY NEXT WEEK...BUT IS EXPECTED TO REMAIN NORTH AND WEST OF THE AREA. INCREASING MOISTURE THIS WEEKEND AND INTO NEXT WEEK WILL LIKELY LEAD TO ABOVE NORMAL RAINFALL CHANCES. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... EARLY THURSDAY EVENING...CONVECTION WHICH DEVELOPED PRIMARILY ACROSS INTERIOR SOUTH CAROLINA COUNTIES HAD MOSTLY DISSIPATED...AND THE POTENTIAL FOR ADDITIONAL BRIEF/ISOLATED SHOWERS WILL BE LIMITED TO INLAND LOCATIONS ALONG THE SEA BREEZE/OUTFLOW BOUNDARIES THIS EVENING. MOSTLY CLEAR SKIES/LIGHT WINDS WILL SUPPORT AT LEAST PATCHY FOG OVERNIGHT...MAINLY ACROSS INLAND SC WHERE RAINFALL OCCURRED THURSDAY AFTERNOON. LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER 70S ON THE BEACHES. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... DEEP ATLANTIC BASED RIDGING WILL BE ACROSS THE REGION ON FRIDAY...THEN BEGIN TO SLOWLY SAG SOUTHWARD THROUGH THE WEEKEND AS A BROAD UPPER TROUGH DEVELOPS ACROSS THE GREAT LAKES STATES AND INTO NEW ENGLAND. AT THE SURFACE...LOW LEVEL SSE FLOW ON FRIDAY WILL VEER TO SSW SATURDAY AND SUNDAY. DEEP LAYER MOISTURE WILL BE INCREASING THROUGH THE PERIOD AS TROPICAL MOISTURE FROM AN UPPER LEVEL LOW PRESSURE CENTER...CURRENTLY OVER THE GULF OF MEXICO...GETS ADVECTED NORTHWARD ALONG THE WEST SIDE OF THE ATLANTIC HIGH PRESSURE RIDGE. HAVE CONTINUED TREND OF INCREASING POPS THROUGH THE WEEKEND. EXPECT FRIDAY POPS TO BE THE LOWEST OVER THE NORTHERN HALF/SC REGION...WITH LOW END CHANCE POPS OVER THE SOUTHERN/GA REGION. BY SATURDAY...DEEP MOISTURE INFILTRATES THE ENTIRE REGION...AND HAVE KEPT HIGH END CHANCE/LOW END LIKELY POPS SOUTHERN AREA...WITH CHANCE ELSE WHERE. LITTLE CHANGE FOR SUNDAY POPS...WITH HIGH END CHANCE IN THE FORECAST FOR NOW. HAVE STAYED A TAD UNDER MODEL GUIDANCE MAX TEMPS THIS WEEKEND DUE TO EXPECTED INCREASE CLOUD COVER AND POP CHANCES. HOWEVER...STILL EXPECT TEMPS NEAR NORMAL THROUGH THE PERIOD WITH MAX TEMPS AROUND 90 AND LOWS IN THE LOWER TO MID 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UNSETTLED CONDITIONS WILL PERSIST THROUGH MUCH OF NEXT WEEK AS WAVES OF LOW PRESSURE CONTINUE TO PASS OVER THE SOUTHEAST ALONG A WEAK SFC TROUGH. CHANCES OF SHOWERS AND THUNDERSTORMS WILL LIKELY PEAK EACH AFTERNOON THROUGH WEDNESDAY. CHANCES OF PRECIP MAY CONTINUE INTO THURSDAY BEFORE THE SFC TROUGH GRADUALLY SHIFTS OFFSHORE. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO LOWER 90S EACH DAY UNDER PARTLY CLOUDY SKIES. OVERNIGHT LOWS SHOULD RANGE BETWEEN THE LOW 70S INLAND TO MID/UPPER 70S ALONG THE COAST. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... VFR MOST/ALL OF THE TIME. LOW PROBABILITY FOR GROUND FOG TOWARD DAYBREAK FRI BUT FLIGHT RESTRICTIONS WILL MOST LIKELY REMAIN INLAND FROM TERMINALS. ISOLATED/SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...WITH A SLIGHTLY GREATER CHANCE FOR DIRECT IMPACTS AT KSAV...BUT THE OVERALL PROBABILITY WILL PRECLUDE AN EXPLICT MENTION WITHIN THE 00Z TAFS. EXTENDED AVIATION OUTLOOK...VFR EXPECTED TO PREVAIL THROUGH THE COMING WEEK. && .MARINE... TONIGHT...ATLANTIC HIGH PRESSURE WILL MAINTAIN SOUTHERLY WINDS 10 KT OR LESS...ACCOMPANIED BY SEAS 2 FT OR LESS NEARSHORE WATERS AND UP TO 3 FT BEYOND 20 NM. FRIDAY THROUGH TUESDAY... ATLANTIC HIGH PRESSURE WILL BE CENTERED ACROSS THEN REGION ON FRIDAY...THEN SLOWLY SAG JUST SOUTH OF THE WATERS THIS WEEKEND AND INTO EARLY NEXT WEEK. GENERALLY SSE WINDS ON FRIDAY WILL VEER TO SSW SUNDAY THROUGH TUESDAY. WINDS OF 15 KTS OR LESS EXPECTED FRIDAY WITH SEAS 2 TO 3 FEET. MODELS SHOWING THAT THE PRESSURE GRADIENT WILL INCREASE FRIDAY NIGHT THROUGH SUNDAY...WHICH WILL INCREASE WINDS TO NEAR 15 KTS MOST AREAS...WITH POSSIBLY SLIGHTLY HIGHER SPEEDS OF 15 TO 20 KTS FRIDAY AND SATURDAY NIGHTS. SEAS GENERALLY 2 TO 4 FEET SATURDAY THROUGH SUNDAY. A WEAK FRONT AND ASSOCIATED TROUGH OF LOW PRESSURE IS EXPECTED TO STALL JUST NORTH OF THE WATERS BY LATER MONDAY AND TUESDAY...WHICH COULD HELP TO DECREASE THE PRESSURE GRADIENT. THUS...STILL EXPECT WINDS TO DECREASE SOME LATER MONDAY AND TUESDAY...GENERALLY BACK INTO THE 10 TO 15 KT RANGE OR LESS. && .TIDES/COASTAL FLOODING... PREDICTED TIDE LEVELS ARE STILL EXPECTED TO INCREASE THIS WEEKEND AND EARLY NEXT WEEK GIVEN THE UPCOMING FULL MOON AND LUNAR PERIGEE. HOWEVER...LOW LEVEL WINDS FROM THE SOUTH-SOUTHWEST SHOULD HELP TO HOLD DOWN TIDAL DEPARTURES. HOWEVER...THERE WILL STILL BE A CHANCE FOR SHALLOW COASTAL FLOODING...ESPECIALLY FOR LOCATIONS ALONG THE SC COAST SUNDAY AND MONDAY EVENING DURING HIGH TIDE. SHOULD SFC WINDS BECOME MORE ONSHORE LATE THIS WEEKEND INTO EARLY NEXT WEEK...COASTAL FLOOD ADVISORIES MAY BE NEEDED. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...SPR SHORT TERM...RFM LONG TERM...DPB AVIATION...RFM/RJB/SPR MARINE...RFM/RJB/SPR TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 18, 9:22 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 922 PM EDT THU JUL 18 2013 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-200130- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 922 PM EDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-200130- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 922 PM EDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TIDES/COASTAL FLOODING...TIDE LEVELS WILL BE RUNNING HIGH THIS WEEKEND AND EARLY NEXT WEEK GIVEN THE UPCOMING FULL MOON AND LUNAR PERIGEE. ALTHOUGH SOUTHWEST WINDS AHEAD OF A WEAKENING COLD FRONT SHOULD HELP KEEP DEPARTURES MINIMAL...THERE WILL BE A CHANCE FOR SHALLOW COASTAL FLOODING...ESPECIALLY FOR LOCATIONS ALONG THE SOUTH CAROLINA COAST SUNDAY AND MONDAY DURING THE EVENING HIGH TIDE. SHOULD WINDS BECOME MORE ONSHORE LATE THIS WEEKEND INTO EARLY NEXT WEEK...COASTAL FLOOD ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-200130- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 922 PM EDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 4:33 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT THU JUL 18 2013
SCZ045-182115-
INLAND BERKELEY-
433 PM EDT THU JUL 18 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 515 PM EDT...
...MARINERS AND SWIMMERS SHOULD REMAIN AWAY FROM LAKE MOULTRIE
UNTIL THUNDERSTORMS PASS...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM ALVIN TO
PINOPOLIS...MOVING NORTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PINOPOLIS...SIMPSON...MONCKS CORNER...CROSSING...
WAMPEE...MACBETH...ALVIN...BONNEAU...LAKE MOULTRIE...
SAINT STEPHEN...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS
LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS
SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3330 7968 3312 7998 3328 8025 3351 8002
3350 8000 3351 8000 3350 7999 3350 7997
3343 7987 3342 7987 3339 7983 3337 7980
3338 7978 3333 7975 3332 7974 3332 7970
TIME...MOT...LOC 2031Z 101DEG 7KT 3334 7979 3323 8005Local storm report, Jul 18, 6:40 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLASH FLOOD SUMMERVILLE 33.02N 80.18W
07/18/2013 DORCHESTER SC NWS EMPLOYEE
FLOODING AT CENTRAL AVENUE AND SOUTH PINE STREET. WATER
COVERED THE ROAD AND REACHED A HOME.
&&
EVENT NUMBER CHS1300695
VBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:27 PM EDT | River Flood Warning | CHS | Burke, Emanuel, Jenkins | 24 hr |
| Jul 19, 4:00 AM EDT | Flash Flood Watch | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 14 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.